# SDR DXTA2025043003280

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N795QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20641
- Aircraft time: 8,634 hours, 5,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR JAMMED WHILE TRYING TO OPEN IT FROM THE INSIDE. THE HANDLE WOULDN'T MOVE FAR ENOUGH TO MOVE THE ROLLERS OUT OF THEIR TRACKS. WE RESEATED THE DOOR FULLY INTO THE SECURE POSITION, TRIED AGAIN AND HAD THE SAME RESULT 3 TIMES. ON THE FOURTH TRY THE BINDING WENT AWAY AND THE DOOR OPENED AND LOWERED ITSELF NORMALLY. INSPECTED MED DOOR BY PERFORMING MULTIPLE OPENING AND CLOSING CYCLES OF THE MED DOOR USING RED DOOR HANDLE WITH NO FAULTS FOUND. CLEANED AND LUBED DOOR PINS. ALL WORK ACCOMPLISHED IN REF WITH CL350 AMM 52-11-00
